Sankhya: The Indian Journal of Statistics

1994, Volume 56, Series A, Pt. 2 , pp. 294--319

ALMOST SURE LIMIT POINTS OF EXTREMES OF SAMPLES FROM TWO INDEPENDENT POPULATIONS

By

S. S. NAYAK and K. S. WALI, Gulbarga University

SUMMARY. In this paper, we obtain the almost sure limit set of the random vector consisting of properly normalised first two largest volumes of the sample when the sampling is dome by drawing two samples from two independent populations.

AMS subject classification. Primary 60F15; secondary 62G30.

Key words and phrases. Partial maxima, almost sure limit point, independent populations.

Full Paper (PDF)

This article in mathematical reviews.